Qualitative and quantitative results for sets of singular points of convex bodies.
Forum mathematicum, Tome 9 (1997) no. 2, pp. 103-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1997__9_2_141795,
author = {Andrea Colesanti and Carlo Pucci},
title = {Qualitative and quantitative results for sets of singular points of convex bodies.},
journal = {Forum mathematicum},
pages = {103--126},
year = {1997},
volume = {9},
number = {2},
zbl = {0872.52002},
url = {http://geodesic.mathdoc.fr/item/FORUM_1997__9_2_141795/}
}
Andrea Colesanti; Carlo Pucci. Qualitative and quantitative results for sets of singular points of convex bodies.. Forum mathematicum, Tome 9 (1997) no. 2, pp. 103-126. http://geodesic.mathdoc.fr/item/FORUM_1997__9_2_141795/